# SDR DALA2016072905665

- Difficulty date: July 28, 2016
- Submitted: July 31, 2016
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 66,314 hours, 49,210 cycles
- Engine time: 56,709 hours, 44,508 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Damaged
- Location: Temp Sensor
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

THE NR 2 ENGINE OIL TEMP SLOWLY CLIMB TO THE 135 DEGREE LIMIT, FLIGHT CREW FOLLOWED QRH PROCEDURE AND OIL TEMPERATURE COOLED FOR A SHORT TIME.  OIL TEMPERATURE EVENTUALLY EXCEEDED 165 DEGREES AND FLIGHT CREW SHUTDOWN THE NR 2 ENGINE AND DECLARED AN EMERGENCY.   MAINTENANCE FOUND BAD WIRE IN CONNECTOR P1-182, CONNECTOR AND OIL TEMP SENSOR WERE REPLACED.  C/W OIL TEMP IMMERSION THERMOCOUPLE TEST, ENGINE RUN CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
